# SDR DHL2005782531

- Difficulty date: March 12, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB T/E FLAP IS DELAMINATED ON THE UPPER SURFACE OF THE AFT FLAP INBOARD EDGE CORRECTIVE ACTION: CUT OUT DELAM AREAS 3 APPROX 3 INCH DIAM, 2 INCH DIAM AND 2 INCH BY 4 1/4 AND CUT OUT PUNCTURED SKIN APPROX 2 INCH IAW B727 SRM 51-40-20 FIG 30.  FABBED 2 FILLERS APPROX 2 INCH DIAM, 3 INCH DIAM AND 2 INCH BY 4 1/2 DOUBLER APPROX 7 1/2 INCH BY 5 INCH AND DOUBLER APPROX 10 1/2" BY 7 1/2' USING 2024T3 .016 PO#9001660 IAW B727 SRM 57-50-2 FIG 3.  CLEANED, PREPARED ALL SURFACES APPLIED ADHESIVE PRIMER AND ADHESIVE TO ALL REPAIR SURFACES INST PAETS AND BAGGED FOR BONDING IAW B727 SRM 57-40-20 FIG30.  CURED REPAIRS SANDED CLEANED AND PERFORMED POST BOND INSP WITH NO DELAM NOTED IAW B727 SRM 51-40-20 PARA0.  TREATED PRIM
